Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Many episodes of unprotected sex. Taken postinor 2 birth control, light periods. Pregnancy chances?

hello three weeks back i had protected sex with my boyfriend and took a tablet of postinor and three weeks later we had unprotected sex and i took postinor two,two weeks later i started a really light period which am still on while experiencing this i had sex again but protected sex and i took a tablet of postinor just to be sure but am beginning to get scared because my periods are never light
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello

Welcome to HCM forum

If you have taken emergency contraception thrice in a cycle then chances of pregnancy seem very less and light periods can be due to so many pills taken.

As you have given a gap of 2 weeks after second intercourse , you should do a pregnancy test in urine with Kit available OTC and if negative then repeat after 15 days.

Best wishes
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor